Ask an expert
Question

14 Jun 2011

ADCODOL ADDICATION
Good Morning,
i have been reading up about adcodol addiction, scary stuff, i go through a box of 100 a wee, iv been off for two days and its hard, i suffer with bad migraines but i belive i have these headaches now cause my body is addicted to the adcodol, is that possible? how do i get over this addiction? what can i do to get rid of these headaches? PLEASE PLEASE HELP ME!!!!
Answer 947 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Hi Sheena

The Adcodol addiction is most commonly related to the CODEIENE inside this product. Getting of codeine-containing products is often not a task you should attempt on your own or simply with online advice - I suggest speaking to your GP regarding treatment options.

All the best.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.